# SDR DHL2003805580

- Difficulty date: August 28, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INNER WING CTR EXTENDED L/E SLOT OUTER PLATING SHOWS ELONGATED HOLES AROUND STA XW.257.000 (MAJOR REPAIR).  PERFORMED MAJOR REAPAIR.  REMOVED FASTENERS.  TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED AN EXTERNAL REPAIR DOUBLER (7075-T6 AL0.071) AND TWO FILLERS (7075-T6 AL0.063).  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND THE FILLERS.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE EXTERNAL REPAIR DOUBLER AND FILLERS ON RIGHT INNER WING CTR EXTENDED L/E SLOT OUTER PLATING (AROUND STA XW 257.000) USING NEW FASTENERS.  SEE N/R 0211 FOR CTR L/E REMOVAL/REINSTALLATION.
